# SDR SWIA201440298

- Difficulty date: December 8, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 24,217 hours, 20,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Ice Breaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN CABIN DOOR SEAL MAKING LOUD NOISE.  FOUND ICE BREAKER CABLE BROKEN.  R & R WITH SERVICEABLE UNIT.  OPS CHECK GOOD AT THIS TIME IAW AMM.
